# SDR DHL2005748531

- Difficulty date: August 17, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP C2 DOOR LWR FWD CORNER IS DENTED STA 950E.  REMOVED AND REPLACED AFT CARGO C2 DOOR LWR FWD CORNER RETAINER P/N 65-59947-501 PO 531498 IAW B727 SRM 51-30-2.
